White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Trigonometric dynamical r-matrices over Poisson Lie base

Mudrov, A. (2005) Trigonometric dynamical r-matrices over Poisson Lie base. Letters in Mathematical Physics, 71 (1). pp. 63-73. ISSN 1573-0530

Full text not available from this repository.
Item Type: Article
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 27 Mar 2009 15:26
Last Modified: 27 Mar 2009 15:26
Published Version: http://dx.doi.org/10.1007/s11005-004-5924-5
Status: Published
Publisher: Springer Netherlands
Identification Number: 10.1007/s11005-004-5924-5
URI: http://eprints.whiterose.ac.uk/id/eprint/6967

Actions (repository staff only: login required)